The Wavelet Digest Homepage
Return to the homepage
Search the complete Wavelet Digest database
Help about the Wavelet Digest mailing list
About the Wavelet Digest
The Digest The Community
 Latest Issue  Back Issues  Events  Gallery
The Wavelet Digest
   -> Volume 6, Issue 2


Contents: J. Approx. Th. - nov96 dec96 jan97
 
images/spacer.gifimages/spacer.gif Reply into Digest
Previous :: Next  
Author Message
Edit Kurali (kurali@math.ohio-state.edu)
Guest





PostPosted: Fri Jan 17, 1997 9:43 pm    
Subject: Contents: J. Approx. Th. - nov96 dec96 jan97
Reply with quote

#19 Contents: J. Approx. Th. - nov96 dec96 jan97

Table of Contents: J. Approx. Theory, Volume 87, Number 2, November 1996

G. N"urnberger
Approximation order of bivariate spline interpolation
117--136

Matthew X. He
Explicit representations of Faber polynomials for $m$-cusped
hypocycloids
137--147

Kuei-Fang Chang
Strictly positive definite functions
148--158

Keiji Izuchi and Sin-Ei Takahasi
BKW-operators on the interval and the sequence spaces
159--169

G. Min
Saturation problem of $L_p$-approximation by Hermite-Fej'er
interpolation
170--178

George Kvernadze
Uniform convergence of Lagrange interpolation based on the Jacobi nodes
179--193

A. Sharma, J. Szabados, B. Underhill, and A. K. Varma
On some general lacunary interpolation problems
194--219

Yuan Xu
Lagrange interpolation on Chebyshev points of two variables
220--238

Note

J. J. Swetits and B. Wood
On the degree of $L_p$ approximation with positive linear operators
239--241

Table of Contents: J. Approx. Theory, Volume 87, Number 3, December 1996

Michele Campiti and Giorgio Metafune
Approximation properties of recursively defined Bernstein-type operators
243--269

Michele Campiti and Giorgio Metafune
Evolution equations associated with recursively defined Bernstein-type
operators
270--290

A. Atzmon and A. Olevskiv{i}
Completeness of integer translates in function spaces on $BR$
291--327

Semyon Rafalson
Nonnegative Fourier-Jacobi Coefficients and some classes of functions
328--337

K. Jetter and J. St"ockler
Riesz bases of splines and regularized splines with multiple knots
338--359

Author index for volume 87
360

Table of Contents: J. Approx. Theory, Volume 88, Number 1, January 1997

R. A. Kerman
Strong and weak weighted convergence of Jacobi series
1--27

Xue-Zhang Liang and Chun-Mei L"u
On the convergence of Hakopian interpolation and cubature
28--46

Bernard Delyon and Anatoli Juditsky
On the computation of wavelet coefficients
47--79

Daniel Duverney
Explicit computation of Pad'e-Hermite approximants
80--91

Grzegorz Lewicki
Minimal projections onto two dimensional subspaces of $l^{(4)}_infty$
92--108

Vladimir Andrievskii and Hans-Peter Blatt
ErdH{o}s-Tur'an theorems on piecewise smooth curves and arcs
109--134

Note

A. Z. Grinshpan and E. B. Saff
Estimating the argument of some analytic functions
135--138
All times are GMT + 1 Hour
Page 1 of 1

 
Jump to: 
 


disclaimer - webmaster@wavelet.org
Powered by phpBB

This page was created in 0.025216 seconds : 18 queries executed : GZIP compression disabled